# SDR MALA110076

- Difficulty date: March 18, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 8,368 hours, 5,113 cycles
- Engine: Ge CF348C5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD SEAT TRACK IN FRONT OF LAV AND BEHIND G2 GALLEY CORRODED ON MOST FWD SEGMENT.  R & R FWD SEAT TRACK RAIL IAW AMM 53-00-49-400-801.
